RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 1, Pages 7–15 (Mi mais44)  

This article is cited in 2 scientific papers (total in 2 papers)

The characterization of spaces of differentiable functions by means of local approximations

A. N. Morozov

P. G. Demidov Yaroslavl State University

Abstract: We consider relations between smoothness properties of functions and behaviour of their local approximations for $0<p\le\infty$.

Keywords: local approximations, quasinorm, characterization of spaces of differentiable functions

Full text: PDF file (250 kB)
References: PDF file   HTML file
UDC: 517.5
Received: 10.09.2008

Citation: A. N. Morozov, “The characterization of spaces of differentiable functions by means of local approximations”, Model. Anal. Inform. Sist., 16:1 (2009), 7–15

Citation in format AMSBIB
\Bibitem{Mor09}
\by A.~N.~Morozov
\paper The characterization of spaces of differentiable functions by means of local approximations
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 1
\pages 7--15
\mathnet{http://mi.mathnet.ru/mais44}


Linking options:
  • http://mi.mathnet.ru/eng/mais44
  • http://mi.mathnet.ru/eng/mais/v16/i1/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Morozov, “Ob operatorakh differentsirovaniya i integrirovaniya”, Model. i analiz inform. sistem, 18:3 (2011), 50–57  mathnet
    2. A. N. Morozov, “O gladkosti v $L_p$, $0 < p < 1$”, Model. i analiz inform. sistem, 19:3 (2012), 97–104  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:168
    Full text:61
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020